# SDR SWAA2013012311692

- Difficulty date: January 14, 2013
- Submitted: January 23, 2013
- Operation: Air carrier
- Aircraft: N665WN
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23497
- Aircraft time: 83,825 hours, 62,173 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6544547
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON ANGLE LOCATED BS 727 INTERNAL AREA OF LEFT MAIN LANDING GEAR BAY BULKHEAD.  REPLACED ANGLE LOCATED BS 727 INTERNAL AREA OF LEFT MAIN LANDING GEAR BAY BULKHEAD IAW B737-300 SRM 51-10-02 ITEM 8, SRM 51-40-02 AND DWG 65-44547.
